Sickofbeingsick03

499d

So I haven't been taking my medication in a couple of days to see if I don't need it anymore and I have been getting these waves where it feels like I'm going to pass out or my legs are going to give out all day. It happens every couple of minutes and I feel very weak and dizzy. Another thing I've noticed is whenever I stand my pulse will get up to 150bpm. I don't feel anxious at all though. Is this normal or could this be something else?

Tachycardia

Nortriptyline

Iron Deficiency Anemia

Topiramate

Alcoholic Psychoses

Anxiety (Including GAD)

View all
  • IANEXTY

    499d

    It could just be iron deficiency, go to a doctor to get that checked out.

  • Peppa19

    499d

    What medication did you stop taking and did you just stop taking it cold turkey?

  • Jdubs

    499d

    I get this all the time! Not the high pulse rate unless I’m having a panic attack but pretty much all day I feel dizzy and like I’m going to pass out every few minutes. However, mine is not medication related.

  • rnwks2008

    499d

    You should never stop a med cold turkey without a doctor's guidance. It can be very dangerous, especially if it's something like a benzo

  • businessd0g

    499d

    Have you looked into POTS ?? I sometimes experience the super rapid heart rate just with standing but it tends to be mostly anxiety related and induced, once I distract myself with other things or I’m in a generally non anxious state it doesn’t happen to me, which is why my doctor ruled out POTS

  • Jess1980

    499d

    Good question about what medicine.

  • Sickofbeingsick03

    499d

    It's lexapro and I did not stop it cold turkey.

  • Sickofbeingsick03

    499d

    And I have wondered about POTS but this doesn't happen to me all the time. It'll go through periods where it will happen for 4 days and then there are a couple days where everything is back to normal.

  • rookiecookie

    499d

    you need to be careful when ceasing medications, a lot of them you need to be weaned off of in order to avoid side effects like what it sounds like you're describing. it depends on the med but most of them aren't supposed to be stopped outright. definitely talk to the professional who helps you manage your medications and work out something with them. it's very possible that you might not need them anymore, this just isn't the most efficient way to find out

  • Millie

    499d

    If you are tapering off let me know. Because I'm in the process of tapering off this medication and I'm getting a lot of the weak dizziness pass out feelings without being anxious and as for the heart rate I already have tachycardia so I guess I didn't think that it could be coming down off this medication that's making it worse right now. Ughh. I feel awful right now. Don't stop stuff like this cold turkey, but even tapering off it's possible to have side effects.

  • SleepyPants21

    499d

    I would definitely make sure your doctor knows about tapering off. I haven’t been on Lexapro, but I am on topiramate. When I tapered off of nortriptyline, it was rough. Eventually it will pass and you will be OK but please make sure you’re communicating with your PCP. Hang in there! ❤️

  • Tired4ever

    498d

    Def talk to your doctor.

  • pipersomethin

    496d

    I have both tapered of of Lexapro and stopped cold turkey. Dizziness like you mention also happened to me, and also just a general feeling ill and lethargic and wobbly a lot. It went away within a day or two of restarting it

  • Jess1980

    495d

    Interesting how these side effects or withdrawals I guess??...can occur from some of these medications once you try to come off of them.

  • hawkingradiation

    495d

    oh this happens to me when i forget to take my antidepressants! this sounds like withdrawal symptoms to me

  • EmmsyZsofia

    495d

    This happened to me when I was on Effexor. If I didn't take it during a 2 hour window of time daily, I'd start to have withdrawal symptoms.

  • Ellen

    492d

    You should go to your doctor to rule out POTS. My first symptom was increased heart beat when I stood up just like you described.

  • lovingluna

    491d

    if I miss my meds one night I get like that. if you don’t titrate down correctly you can have withdrawal symptoms like that

  • izaroo12

    487d

    you should never stop taking a medication cold turkey!! don’t change up your dosage without speaking to a doctor. i would recommend taking your meds again asap, these side effects could be dangerous!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.